# SDR SWAA012255

- Difficulty date: July 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 59,574 hours, 64,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CRACKED AT BS 360, STR 14R.                              REPAIRED SHEAR TIE PER SRM.
